# SDR CALA2019112702096

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 67,810 hours, 24,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS LOUD SQUEAL IN LOWER L-1 DOOR. LOCKED FOR FERRY FLT. UNLOCKED FOR IAH TO CORRECT. FOUND HOLE IN BULB SEAL AT CENTER OF LOWER DOOR. REMOVED BULB AND DIAPHRAGM SEAL REF M/M 52-09-14-000-801. INSTALLED BULB AND DIAPHRAGM SEAL ON LOWER GATE (L1) REF AMM 52-09-14-400-801 UP TO AND INCLUDING STEPS F(3)G(2). INSTALLED DIAPHRAGM SEAL REF M/M 52-09-14-000-801 TO END. REF L/P 3891453 FOR LINER AND OTHER WORK PERFORMED. REF L/P 3891429 FOR SLIDE REMOVED & REPLACED. PERFORMED CABIN LEAKAGE TEST ONLY IAW AMM 05-51-91 CABIN LEAKAGE WITH IN LIMITS.
